Title

Periodic Solutions of Nonlinear Integral Equations

Document Type

Article

Publication Date

12-1988

Publication Source

Annali di Matematica Pura ed Applicata

Abstract

The existence of a continuous periodic solution of the system

x(t)=f(t)+t−∞q(t,s,x(s))ds,

is studied using Horn's fixed point theorem as the basic tool. First it is assumed that the solutions are bounded in some sense and that they depend continuously on initial functions. Then the required boundedness of solutions are obtained for special cases of q. Also, a few sufficient conditions are provided to ensure the continuous dependence of solutions on initial functions.

Inclusive pages

129–139

ISBN/ISSN

0373-3114

Comments

Permission documentation on file.

Publisher

Springer-Verlag

Volume

150

Issue

1

Volume

150

Issue

1

Place of Publication

Italy

Peer Reviewed

yes


Share

COinS